International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 631-634
Asymptotics of regular convolution quotients
Institute of Mathematics, University of Novi Sad, Serbia and Montenegro
Received 10 October 1991
Copyright © 1992 Bogoljub Stanković. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The asymptotic behaviour of a class of generalized functions, named regular convolution quotients, has been defined and analysed. Some properties of such asymptotics, which can be useful in applications, have been proved.